MAUDE Adverse Event Report: LDR MÉDICAL ROI-A ANCHORING PLATE M; SEE H10

LDR MÉDICAL ROI-A ANCHORING PLATE M; SEE H10
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Common device name: avenue l lateral lumbar cage, avenue t tlif cage system, roi-a alif cage system, roi-t implant system.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report 3004788213-2020-00231.
 
Event or Problem Description
It was reported that a revision surgery was performed to address an roi-c plate that migrated out of its mating cage post-operatively.The superior plate was removed but the cage and inferior plate were not exchanged since they did not migrate.The reporter related the superior plate was difficult to install during the initial procedure; the starter awl was used and the patient had hard bone.This is report one of two for this event.
 
Additional Manufacturer Narrative
Summary: the complaint is confirmed for one (1) of one (1) returned roi-a anchoring plate (pn ir2008t) for the failure of post-op migration.Medical records were not provided for review.Device evaluation: the plate was returned and visually inspected.The part and lot numbers match the reported information and the plate has damage consistent with postop migration.This complaint is confirmed.Potential cause: root cause was unable to be determined.This event could possibly be attributed to difficulty inserting the plate during initial procedure, as stated in the complaint description.That could possibly be attributed to pre-existing patient conditions, or factors around the surgery and use of instrumentation.Dhr review and related actions per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions or recalls or product holds.A follow-up report will be submitted if new information is received that changes the information provided in this report.Reference report 3004788213-2020-00231-1.
 
Event or Problem Description

Brand Name
ROI-A ANCHORING PLATE M
Common Device Name
SEE H10
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, n/a 10300
FR  10300
MDR Report Key11072392
Report Number3004788213-2020-00230
Device Sequence Number19545535
Product Code MAX
UDI-Device Identifier03662663010986
UDI-Public(01)03662663010986(17)250601(10)288203/3
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K153495
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2025
Device Model NumberN/A
Device Catalogue NumberIR2008T
Device Lot Number288203/3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/24/2020
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date12/24/2020
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;